# SDR SIMA20151121008

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,931 hours, 28,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM HAS CORROSION, FWD OF THE CROSS MEMBER AT FRAME 27.  REPAIRED LT OMEGA BEAM CORROSION BY INSTALLING REPAIR DOUBLER IAW SRM 53-00-10 FIG 202 SHEET 2, CPM 51-21-05 & ETN-EM-51-075.
